RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1998, Volume 115, Number 1, Pages 154–160 (Mi tmf863)  

This article is cited in 20 scientific papers (total in 20 papers)

Anomalous diffusion of particles with a finite free-motion velocity

V. V. Uchaikin

Ulyanovsk State University

Abstract: The asymptotic behavior of the diffusion packet width is investigated in the anomalous diffusion of a particle with a finite free-motion velocity and a power distribution of free paths and waiting times in traps.

DOI: https://doi.org/10.4213/tmf863

Full text: PDF file (163 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1998, 115:1, 496–501

Bibliographic databases:

Received: 23.09.1997
Revised: 06.11.1997

Citation: V. V. Uchaikin, “Anomalous diffusion of particles with a finite free-motion velocity”, TMF, 115:1 (1998), 154–160; Theoret. and Math. Phys., 115:1 (1998), 496–501

Citation in format AMSBIB
\Bibitem{Uch98}
\by V.~V.~Uchaikin
\paper Anomalous diffusion of particles with a~finite free-motion velocity
\jour TMF
\yr 1998
\vol 115
\issue 1
\pages 154--160
\mathnet{http://mi.mathnet.ru/tmf863}
\crossref{https://doi.org/10.4213/tmf863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1762132}
\zmath{https://zbmath.org/?q=an:1085.82506}
\transl
\jour Theoret. and Math. Phys.
\yr 1998
\vol 115
\issue 1
\pages 496--501
\crossref{https://doi.org/10.1007/BF02575506}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075549000010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf863
  • https://doi.org/10.4213/tmf863
  • http://mi.mathnet.ru/eng/tmf/v115/i1/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Samgin, AL, “A model for anomalous penetration of “hot” deuterium in proton conductors”, Solid State Ionics, 152 (2002), 759  crossref  isi  scopus  scopus
    2. Zaburdaev, VY, “Enhanced superdiffusion and finite velocity of Levy flights”, Journal of Experimental and Theoretical Physics, 94:2 (2002), 252  crossref  adsnasa  isi  scopus  scopus
    3. Uchaikin, VV, “Anomalous diffusion and fractional stable distributions”, Journal of Experimental and Theoretical Physics, 97:4 (2003), 810  crossref  adsnasa  isi  scopus  scopus
    4. Saichev, AI, “Asymptotic laws of superdiffusion”, Technical Physics, 48:7 (2003), 801  crossref  adsnasa  isi  scopus  scopus
    5. V. V. Uchaikin, I. V. Yarovikova, “Numerical solution to the non-stationary problem of anomalous kinetic by the method of momenta”, Comput. Math. Math. Phys., 43:10 (2003), 1478–1490  mathnet  mathscinet  zmath
    6. Saichev, AI, “Random walks with intermediate anomalous-diffusion asymptotics”, Journal of Experimental and Theoretical Physics, 99:2 (2004), 443  crossref  mathscinet  adsnasa  isi  scopus  scopus
    7. Uchaikin, VV, “Fractal model of transport: Low-angle approximation”, Technical Physics, 49:5 (2004), 532  crossref  adsnasa  isi  scopus  scopus
    8. Chukbar K.V., Zaburdaev V.Y., “Enhanced superdiffusion and finite velocity of Levy flights”, Simplicity Behind Complexity, Frontiers on Nonlinear Dynamics, 3, 2004, 309–316  isi
    9. Saichev A.I., Utkin S.G., “Random walks models with intermediate fractional diffusion asymptotics”, Noise in Complex Systems and Stochastic Dynamics II, Proceedings of the Society of Photo-Optical Instrumentation Engineers (SPIE), 5471, 2004, 575–583  adsnasa  isi
    10. A. I. Saichev, S. G. Utkin, “Transition of Multidimensional Jumplike Processes from Anomalous Diffusion to Linear Diffusion”, Theoret. and Math. Phys., 143:3 (2005), 870–878  mathnet  crossref  crossref  zmath  adsnasa  isi  elib
    11. JETP Letters, 91:3 (2010), 105–109  mathnet  crossref  isi
    12. Korolev L.V., Bytev D.O., “Modelirovanie protsessov sluchainogo perenosa v usloviyakh lokalnoi neravnovesnosti”, Izvestiya vysshikh uchebnykh zavedenii. Seriya: Khimiya i khimicheskaya tekhnologiya, 55:1 (2012), 100–104  mathscinet  elib
    13. V. V. Uchaikin, “Fractional phenomenology of cosmic ray anomalous diffusion”, Phys. Usp., 56:11 (2013), 1074–1119  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    14. Abrashina-Zhadaeva N.G., Timoshchenko I.A., “Finite-Difference Schemes for a Diffusion Equation with Fractional Derivatives in a Multidimensional Domain”, Differ. Equ., 49:7 (2013), 789–795  crossref  mathscinet  zmath  isi  scopus  scopus
    15. Uchaikin V.V., “Cosmic Ray Anisotropy in Fractional Differential Models of Anomalous Diffusion”, J. Exp. Theor. Phys., 116:6 (2013), 897–903  crossref  adsnasa  isi  elib  scopus  scopus
    16. Saenko V.V., “the Influence of the Finite Velocity on Spatial Distribution of Particles in the Frame of Levy Walk Model”, Physica A, 444 (2016), 765–782  crossref  mathscinet  adsnasa  isi  elib  scopus  scopus
    17. A. K. Bazzaev, M. Kh. Shhanukov-Lafishev, “On the convergence of difference schemes for fractional differential equations with Robin boundary conditions”, Comput. Math. Math. Phys., 57:1 (2017), 133–144  mathnet  crossref  crossref  isi  elib
    18. Sibatov R.T., Uchaikin V.V., Byzykchi A.N., “Tempered Levy Walk of Charged Particles in Turbulent Magnetic Field”, International Conference on Particle Physics and Astrophysics, Journal of Physics Conference Series, 798, eds. Galper A., Petrukhin A., Taranenko A., Selyuzhenkov I., Skorokhvatov M., Rubin S., Dmitrenko V., Gur, IOP Publishing Ltd, 2017, UNSP 012037  crossref  isi  scopus  scopus
    19. Uchaikin V.V., Sibatov R.T., “Fractional Derivatives on Cosmic Scales”, Chaos Solitons Fractals, 102 (2017), 197–209  crossref  mathscinet  isi  scopus  scopus
    20. A. K. Bazzaev, I. D. Tsopanov, “Difference schemes for partial differential equations of fractional order”, Ufa Math. J., 11:2 (2019), 19–33  mathnet  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:428
    Full text:219
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020